# SDR 97ZZZX908

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5225C
- Make and model: Hughes 369D
- Aircraft serial: 590497D
- Engine: Allsn 250C20B
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: 369H81443
- Condition: Inoperative
- Location: Fuel Bypass
- Part time: 633 hours
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SUSTAINED MAJOR DAMAGE WHEN FUEL NOZZLE SCREEN BECAME CLOGGED AND COLLAPSED CAUSING LOSS OF POWER.  POST ACCIDENT INVESTIGATION BY MCDONNEL DOUGLAS AND FAA FOUND FUEL FILTER BYPASS SWITCH WAS NOT CLOSING SO PILOT HAD NO INDICATION THAT THE FUEL FILTER WAS IN BYPASS.
